MathSciNet Relay Station
MathSciNet bibliographic data
MR2139930 35J25 (35J05 35J67 46E35)
Shen, Zhongwei Weighted estimates in $L^2$ for Laplace's equation on Lipschitz domains. Trans. Amer. Math. Soc. 357 (2005), no. 7, 2843–2870.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement